skip to main content
Mostrar Somente
Refinado por: assunto: manifolds remover assunto: Mathematics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

A Gaussian kinematic formula

Taylor, Jonathan E.

Ann. Probab. 34, no. 1 (2006), 122-158 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

A New Approach to the Proximal Point Method: Convergence on General Riemannian Manifolds

Carvalho Bento, Glaydston ; Cruz Neto, João ; Oliveira, Paulo

Journal of Optimization Theory and Applications, 2016, Vol.168(3), pp.743-755 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

A Note on Hyperbolic Flows in Sub-Riemannian Structures with Transverse Symmetries

Li, Chengbo

Acta Applicandae Mathematicae, 2012, Vol.117(1), pp.71-91 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A note on symmetric connections

Cocos, M

Journal of Geometry and Physics, 2006, Vol.56(3), pp.337-343 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

An Inexact Steepest Descent Method for Multicriteria Optimization on Riemannian Manifolds

Bento, G. ; Cruz Neto, J. ; Santos, P.

Journal of Optimization Theory and Applications, 2013, Vol.159(1), pp.108-124 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Approximations in trace spaces defined between manifolds

Bethuel, Fabrice

Nonlinear Analysis, 1995, Vol.24(1), pp.121-130 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Central Paths in Semidefinite Programming, Generalized Proximal-Point Method and Cauchy Trajectories in Riemannian Manifolds

Cruz Neto, J. ; Ferreira, O. ; Oliveira, P. ; Silva, R.

Journal of Optimization Theory and Applications, 2008, Vol.139(2), pp.227-242 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Classification of generalized normal homogeneous Riemannian manifolds of positive Euler characteristic

Berestovskiĭ, V.N ; Nikitenko, E.V ; Nikonorov, Yu.G

Differential Geometry and its Applications, 2011, Vol.29(4), pp.533-546 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Cohomogeneity Two Actions on Flat Riemannian Manifolds

Mirzaie, R.

Acta Mathematica Sinica, English Series, 2007, Vol.23(9), pp.1587-1592 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Complete hypersurfaces immersed in a semi-Riemannian warped product

de Lima, Henrique F ; de Lima, Joseílson R

Differential Geometry and its Applications, 2012, Vol.30(1), pp.136-143 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (65)
  2. Recursos Online (66)

Data de Publicação 

De até
  1. Antes de2000  (3)
  2. 2000Até2006  (4)
  3. 2007Até2009  (11)
  4. 2010Até2013  (27)
  5. Após 2013  (25)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Pouryayevali, M.R.
  2. Hosseini, S
  3. Alexandrino, M
  4. Plaza, S
  5. Srivastava, Anuj

Buscando em bases de dados remotas. Favor aguardar.